American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] A. V. Zhubr. An exotic invariant for 6-manifolds: The direct construction. St. Petersburg Math. J. 21 (2010) 469-482. MR 2588766.
Abstract, references, and article information   
View Article: PDF

[2] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under somewhere dense sets of directions. Proc. Amer. Math. Soc. 137 (2009) 2425-2435. MR 2495278.
Abstract, references, and article information   
View Article: PDF

[3] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under narrow sets of directions. Trans. Amer. Math. Soc. 360 (2008) 6525-6543. MR 2434297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Young Ho Im and Yongkuk Kim. Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001) 2135-2140. MR 1825927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yongkuk Kim. Connected sums of manifolds which induce approximate fibrations. Proc. Amer. Math. Soc. 128 (2000) 1497-1506. MR 1670391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Craig R. Guilbault. Linked pairs of contractible polyhedra in $S\sp n$ . Proc. Amer. Math. Soc. 121 (1994) 1271-1274. MR 1205493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Y. H. Im. Approximation of approximate fibrations by bundle maps . Trans. Amer. Math. Soc. 339 (1993) 279-295. MR 1179397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information   
View Article: PDF

[15] J. J. Dijkstra, J. van Mill and J. Mogilski. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors . Trans. Amer. Math. Soc. 332 (1992) 693-709. MR 1052905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven C. Ferry. Alexander duality and Hurewicz fibrations . Trans. Amer. Math. Soc. 327 (1991) 201-219. MR 1028308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. J. Dijkstra, T. Dobrowolski, W. Marciszewski, J. van Mill and J. Mogilski. Recent classification and characterization results in geometric topology. Bull. Amer. Math. Soc. 22 (1990) 277-283. MR 1027899.
Abstract, references, and article information   
View Article: PDF

[20] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mladen Bestvina. Characterizing $k$-dimensional universal Menger compacta. Memoirs of the AMS 71 (1988) MR 920964.
Book volume table of contents   

[22] Allan L. Edmonds. Construction of group actions on four-manifolds . Trans. Amer. Math. Soc. 299 (1987) 155-170. MR 869405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. J. Daverman and F. C. Tinsley. The homotopy type of certain laminated manifolds . Proc. Amer. Math. Soc. 96 (1986) 703-708. MR 826506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. J. Daverman and J. J. Walsh. Decompositions into codimension-two manifolds . Trans. Amer. Math. Soc. 288 (1985) 273-291. MR 773061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Brown and J. M. Kister. Invariance of complementary domains of a fixed point set . Proc. Amer. Math. Soc. 91 (1984) 503-504. MR 744656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mladen Bestvina and John J. Walsh. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset . Proc. Amer. Math. Soc. 91 (1984) 449-455. MR 744647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. A. Chapman and Steve Ferry. Constructing approximate fibrations . Trans. Amer. Math. Soc. 276 (1983) 757-774. MR 688976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2